CERTAIN RESULTS FOR A CLASS OF NONLINEAR FUNCTIONAL SPACES


Soltanov K., Sert U.

CARPATHIAN MATHEMATICAL PUBLICATIONS, vol.12, no.1, pp.208-228, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.15330/cmp.12.1.208-228
  • Journal Name: CARPATHIAN MATHEMATICAL PUBLICATIONS
  • Journal Indexes: Emerging Sources Citation Index, Scopus, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.208-228

Abstract

In this article, we study properties of a class of functional spaces, so-called pn-spaces, which arise from investigation of nonlinear differential equations. We establish some integral inequalities to analyse the structures of the pn-spaces with the constant and variable exponent. We prove embedding theorems, which indicate the relation of these spaces with the well known classical Lebesgue and Sobolev spaces with the constant and variable exponents.